Universal convering maps for variable regions

Research output: Contribution to journalArticle

33 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)7-20
Number of pages14
JournalMathematische Zeitschrift
Volume137
Issue number1
DOIs
StatePublished - Mar 1 1974

Cite this

Universal convering maps for variable regions. / Hejhal, Dennis A.

In: Mathematische Zeitschrift, Vol. 137, No. 1, 01.03.1974, p. 7-20.

Research output: Contribution to journalArticle

@article{e533de3fd4304db8bbbb47b4a8db040b,
title = "Universal convering maps for variable regions",
author = "Hejhal, {Dennis A.}",
year = "1974",
month = "3",
day = "1",
doi = "10.1007/BF01213931",
language = "English (US)",
volume = "137",
pages = "7--20",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Universal convering maps for variable regions

AU - Hejhal, Dennis A.

PY - 1974/3/1

Y1 - 1974/3/1

UR - http://www.scopus.com/inward/record.url?scp=0002543976&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002543976&partnerID=8YFLogxK

U2 - 10.1007/BF01213931

DO - 10.1007/BF01213931

M3 - Article

VL - 137

SP - 7

EP - 20

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -